Researcher Page

사진
Morabito, Filippo (모라비토)
부교수, Department of Mathematical Sciences(수리과학과)
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

    Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

    2
    BOUNDED AND UNBOUNDED CAPILLARY SURFACES DERIVED FROM THE CATENOID

    Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.2, pp.589 - 614, 2018-02

    3
    Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

    Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

    4
    Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

    Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

    5
    Free boundaries surfaces and Saddle towers minimal surfaces in S-2 x R

    Morabito, Filipporesearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525, 2016-11

    6
    Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

    Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2016-07

    7
    DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

    Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

    8
    SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

    Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

    9
    Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

    Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

    10
    Higher genus capillary surfaces in the unit ball of R-3

    Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

    11
    Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

    Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

    12
    Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

    Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

    13
    SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

    Morabito, Filipporesearcher; Magdalena Rodriguez, M., JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

    14
    Non-periodic Riemann examples with handles

    Morabito, Filipporesearcher; Traizet, Martin, ADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53, 2012-01

    15
    A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN H-2 X R

    Morabito, Filipporesearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.363, no.1, pp.1 - 36, 2011-01

    16
    About a family of deformations of the Costa-Hoffman-Meeks surfaces

    Morabito, Filipporesearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

    17
    AN END-TO-END CONSTRUCTION FOR SINGLY PERIODIC MINIMAL SURFACES

    Hauswirth, Laurent; Morabito, Filipporesearcher; Magdalena Rodriguez, M., PACIFIC JOURNAL OF MATHEMATICS, v.241, no.1, pp.1 - 61, 2009-05

    18
    Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

    Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0